# SDR SWAA2022051092165

- Difficulty date: April 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED AT LE STA 95.96 AT RT HORIZONTAL STABILIZER 2022-168891 / [01] TOOL USED CALIPER PN 500-752-20 SN B21038254 CAL DUE DATE 11 AUG 22;[02] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23.;[03] INSTALLED FASTENERS AND RIB ON LEADING EDGE LOC. AT STA 95.96 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 186A1001 REV: A SHEET 7. SEE INDIVIDUAL SIGN-OFF BELLOW;[04] INSTALLED FASTENERS AND RIB ON LEADING EDGE LOC. AT STA 95.96 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 186A1001 REV: A SHEET 7. RII VERIFIED
